# SDR SWIA202054599

- Difficulty date: November 24, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N148SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000492
- Aircraft time: 14,558 hours, 8,011 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Frame 19
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FORWARD WET AREA LT DOUBLER CORRODED FRAME 19.  C-CHECK RO 12/10/2020.  REMOVED AND REPLACED LT DOUBLER FRAME 19 FWD WET AREA, REF EMB 175 SRM AND CPM.
